# SDR C2XA96IA009

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12061341611
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING 1C INSPECTION, FOUND RIGHT WING LOWER SURFACE SKIN SUPPORT CRACKED AT RIB NR 15.  THE SKIN SUPPORT IS LOCATED 5TH AFT OF AUXILIARY SPAR.  MAINTENANCE REMOVED AND REPLACED THE SUPPORT, AIRCRFT APPROVED FOR RETURN TO SERVICE.  (M)
